Skip header and navigation

1 records – page 1 of 1.

Hand and foot syndrome (palmar-plantar erythrodysesthesia)

https://libcat.nshealth.ca/en/permalink/chpams38258
Nova Scotia Health. Cancer Care Program. Halifax, NS: Nova Scotia Health Cancer Care Program , 2024.
Pamphlet Number
4062
Available Online
View Pamphlet
Hand and Foot Syndrome is a side-effect of some chemotherapy treatments that affects the skin on your hands and the bottom of your feet. This pamphlet explains the symptoms of this syndrome and how to manage them. A list of symptoms that need the attention of your cancer care team is given.
Available Online
View Pamphlet
Corporate Author
Nova Scotia Health. Cancer Care Program
Place of Publication
Halifax, NS
Publisher
Nova Scotia Health Cancer Care Program
Date of Publication
2024
Format
Pamphlet
Language
English
Physical Description
1 electronic document ([2] p.) : digital, PDF file
Subjects (MeSH)
Neoplasms
Drug-Related Side Effects and Adverse Reactions
Subjects (LCSH)
Cancer
Drugs--Side effects
Abstract
Hand and Foot Syndrome is a side-effect of some chemotherapy treatments that affects the skin on your hands and the bottom of your feet. This pamphlet explains the symptoms of this syndrome and how to manage them. A list of symptoms that need the attention of your cancer care team is given.
Responsibility
Prepared by: Nova Scotia Health Cancer Care Program
Pamphlet Number
4062
Less detail